Jump to content
helplinedonate
Sign in to follow this  
xaxa

COMT inhibitors and freezing

Recommended Posts

 Hi mark it’s been along time since I’ve posted I hope you are well I’m writing about Stalevo and Comtan and would like to know why they make me freeze. I am certain  about this and realize that most would argue that it’s probably from the increase  bioavailability of levodopa,  which  may be the case in part, but I think that there’s more to it than that and that somehow something intrinsic about this COMT  inhibitor is making me freeze. perhaps a different neurotransmitter?  what are your thoughts?

 Thanks and take care

xaxa 

Edited by xaxa

Share this post


Link to post
Share on other sites

Xaxa,

It is good to hear from you and what a great question.

My first thought was that It does not seem on the surface that these two medications would do this, so I focused in in the medication they have in common. In this case it is Entacapone.

Some of the more common side effects are hyperactivity, twitching, and twisting. The I remembered that Entacapone can cause a decrease or absence of body movement. This, by itself, may appear as  to be a freezing episode.v

This is the only idea that came to mind. 

I hope this helps and keep me posted.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×